# SDR DALA1108070175

- Difficulty date: December 12, 2010
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 91,892 hours, 13,615 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING ULTRASONIC INSP ON LT SIDE STA 955, FAILSAFE STRAP AT FWD SIDE OF BOLT HOLE.  FAILSAFE STRAP REPAIRED IAW BS B767-53A100, REV 2,  FIG 15 IAW ERA 487824-14AD.
